RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2009, Volume 15, Issue 2, Pages 133–143 (Mi fpm1217)  

This article is cited in 2 scientific papers (total in 2 papers)

On semisimple finite-dimensional Hopf algebras

R. B. Mukhatov

M. V. Lomonosov Moscow State University

Abstract: This paper considers conditions under which the construction of a certain form is a Hopf algebra.

Full text: PDF file (129 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 167:6, 817–824

Bibliographic databases:

UDC: 512.667

Citation: R. B. Mukhatov, “On semisimple finite-dimensional Hopf algebras”, Fundam. Prikl. Mat., 15:2 (2009), 133–143; J. Math. Sci., 167:6 (2010), 817–824

Citation in format AMSBIB
\Bibitem{Muk09}
\by R.~B.~Mukhatov
\paper On semisimple finite-dimensional Hopf algebras
\jour Fundam. Prikl. Mat.
\yr 2009
\vol 15
\issue 2
\pages 133--143
\mathnet{http://mi.mathnet.ru/fpm1217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2744961}
\elib{http://elibrary.ru/item.asp?id=15334495}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 167
\issue 6
\pages 817--824
\crossref{https://doi.org/10.1007/s10958-010-9962-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77954030588}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1217
  • http://mi.mathnet.ru/eng/fpm/v15/i2/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mukhatov R.B., “O poluprostykh konechnomernykh algebrakh khopfa”, Vestnik Moskovskogo universiteta. Seriya 1: Matematika. Mekhanika, 2011, no. 1, 60–63  mathscinet  zmath  elib
    2. Klupsch M., Ludes J., “on a Class of Finite-Dimensional Semisimple Hopf Algebras”, Commun. Algebr., 43:7 (2015), 2932–2942  crossref  mathscinet  zmath  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:185
    Full text:66
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020